# SDR UIEA2021093002146

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 12,755 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Valve
- Part number: 3987865
- Part serial: P399
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

AFT CABIN TEMP EICAS MSG PERFORMED FIM TASK 21-60 FT 803. FOUND AFT ZONE TRIM VALVE ILLUMINATED. REMOVED AND REPLACED TRIM VALVE IAW AMM 21-67-07. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
